Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Restlessness related to SSRI withdrawal
Autore:
Hirose, S;
Indirizzi:
Fukui Prefectural Hosp, Ctr Psychiat & Neurol, Fukui 9100846, Japan Fukui Prefectural Hosp Fukui Japan 9100846 Neurol, Fukui 9100846, Japan
Titolo Testata:
PSYCHIATRY AND CLINICAL NEUROSCIENCES
fascicolo: 1, volume: 55, anno: 2001,
pagine: 79 - 80
SICI:
1323-1316(200102)55:1<79:RRTSW>2.0.ZU;2-C
Fonte:
ISI
Lingua:
ENG
Soggetto:
SEROTONIN-REUPTAKE INHIBITORS; DISCONTINUATION;
Keywords:
depression; discontinuation; fluvoxamine; restlessness; SSRI; withdrawal;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
9
Recensione:
Indirizzi per estratti:
Indirizzo: Hirose, S Fukui Prefectural Hosp, Ctr Psychiat & Neurol, 2-12-1 Yotsui, Fukui 9100846, Japan Fukui Prefectural Hosp 2-12-1 Yotsui Fukui Japan 9100846 Japan
Citazione:
S. Hirose, "Restlessness related to SSRI withdrawal", PSY CLIN N, 55(1), 2001, pp. 79-80

Abstract

There are reports that abrupt withdrawal of various selective serotonin re-uptake inhibitors, such as fluvoxamine, can elicit in patients various withdrawal symptoms. Fluvoxamine has been widely used in Japan for similar to1year. However, there have been no case reports of withdrawal symptoms following abrupt fluvoxamine discontinuation in Japan. The author reports a case where the abrupt discontinuation of fluvoxamine produced restlessness in a depressed patient. The restlessness disappeared soon after the reinstatement of treatment with fluvoxamine. This case report suggests that clinicians should carefully scrutinize a patient's compliance to fluvoxamine as the withdrawal symptoms observed following abrupt discontinuation might be regarded as a relapse of depression or side-effects of the medicine.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 19/01/20 alle ore 00:58:03